MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PARACENTESIS KIT

Medline Industries, LP MEDLINE; PARACENTESIS KIT
Catalog Number DYNDH2053A
Medical Device Problem Codes Restricted Flow rate (1248); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿there were no identifiable visual defects noted with tubing.Only occurred when under pressure with suction that the tubing started to kink.¿ ¿the kink was so bad that it completely clamped down on itself and only a trickle of fluid was coming out.¿.
 
Additional Manufacturer Narrative
According to the customer, during a paracentesis procedure, the flow of fluid from the patient to the vacutainer was impacted when the tubing kinked, and efforts failed to restore the flow of fluid; the customer reported there was no serious injury, medical intervention, or follow-up care related to the reported incident.A photo and a sample were received for investigation, including three photos showing various kinks along the tubing and one used roller extension set with the tubing; there were multiple kinks within the tubing, the roller did not create any additional kinks, and the kinks present in the tubing did not straighten when the tubing was pulled.The vendor reviewed the sample provided and confirmed the reported issue.The vendor determined the kink was not caused by the use of the roller clamp, however they were unable to determine a true root cause; the complaint was entered into the vendor database for monitoring and trending, and no further action was taken by the vendor.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PARACENTESIS KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50898748
Report Number1417592-2026-51034
Device Sequence Number17599567
Product Code LRO
UDI-Device Identifier10198459226274
UDI-Public10198459226274
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH2053A
Device Lot Number25DBJ325
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight200 LB